# SDR CA980519017

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Condition: Corroded
- Location: Propeller
- Part time: 1,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE YEAR CORROSION INSPECTION.  WHEN THE PAINT WAS REMOVED FROM THE PROPELLER BLADES THERE WAS VISIBLE CORROSION ON THE CAMBER FACE OF THE BLADES.  THE CORROSION WAS GROUND OUT AND THE BLADES WERE RETURNED TO SERVICE.
